# SDR C8GA20030026

- Difficulty date: October 21, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 51,881 hours, 37,117 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Part serial: N0821
- Condition: Faulty
- Location: E/E Bay
- Part time: 4,374 hours, 2,828 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 738 FROM TOL TO SLW.  SHORTLY AFTER TAKEOFF, THE CAPTAIN'S ALTIMETER AND THE ALTITUDE ALERTER FLAGGED AND THE AUTOPILOT WOULD NOT ENGAGE.  THE CREW TRIED CYCLING THE CIRCUIT BREAKER FOR THE AIR DATA COMPUTER BUT IT WOULD GO OFF AGAIN AFTER ONE SECOND.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT AIR TURNBACK TO TOL AND LANDED WITHOUT INCIDENT.  UPON LANDING IN TOLEDO, THE NR 1 AIR DATA COMPUTER WAS REPLACED AND PITOT STATIC SYSTEM LEAK CHECK IAW B727 MM 34-12-0 AND 34-11-0.  AIRCRAFT RETURN TO SERVICE.
